# SDR SWAA2024030447535

- Difficulty date: February 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS411 AT LT WING 2024-78509<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS411 AT LT WING IAW B737-700 SRM 51-10-02 AND DWG 115A3700 SHEET 43 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] COMPLETE TASK CERTIFIED
